Description
Chlorpheniramine Maleate + Paracetamol + Phenylephrine helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
₹50.00
CPM 0.5 mg+PCM 125 mg+Phenylepherine 5mg+Sodium Citrate 60 mg
Packing:60 ml
Offer: 12
Chlorpheniramine Maleate + Paracetamol + Phenylephrine helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
Nausea, Vomiting, Allergic reaction, Sleepiness, Headache, Dizziness
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.